# SDR VY1R103157

- Difficulty date: August 28, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N6093R
- Make and model: Snias AS350B2
- Aircraft serial: 2415
- Engine: Tmeca ARRIEL1
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Bearing
- Part number: 350A33215300
- Condition: Failed
- Location: T/R Gearbox
- Part time: 373 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING, UNITS FAILED WITH 373.9 TT, REPLACED.
